# SDR IPXA2017042416454

- Difficulty date: April 21, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 30,633 hours, 20,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Damaged
- Location: Safety Equipment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PAIR OF SMOKE GOGGLES DAMAGED. INSTALLED NEW GOGGLES ONBOARD A/C
